# SDR 06FDEA2440

- Difficulty date: July 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING OUTBOARD FLAP INBOARD AFT HINGE FAIRING, FORWARD MATING SURFACE OUTBOARD MIDDLE HOLE FOUND WITH CORROSION.  REPAIR CARRIED OUT AS PER FEDEX E.A. #1-5750-100669,   REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
